Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Topamax

Discussion in 'Medications that can cause Hair Loss' started by BrokenWings, Sep 7, 2006.

  1. BrokenWings

    BrokenWings Guest

    I started on Topamax for my severe migraines in Oct 05, by May my hair texture had changed and I developed ponytail syndrome. By June it was shedding, by mid July it was half gone. It's still falling 200+ a day even though I stopped the meds about 4 weeks ago. I never would have taken this med if I had known. Hair loss is only listed as a severe and rare side affect and not listed on the insert with prescription. I found out from my MD only after being on it for months and after my hair was long gone. It seems this med can make it hard for the body to absorb nutrients. Even though this side affect is listed as rare I found hundreds of others on various sites that have suffered hair loss from this drug.
     
  2. Fluff

    Fluff Guest

    Old post, but...
    F**K Yeah this causes hair loss..
     
  3. Fluff

    Fluff Guest

    Topamax and POTASSIUM CITRATE !

    I really need to take Topamax for my migraines, and have tried it, lost hair, quit, read and read abstracts, papers, etc. Then I realized that there's a connection between potassium citrate and Topamax. Giving that a try...will keep you posted. I start losing hair almost immediately on Topamax on a low dose!
     

Share This Page